# SDR FDEA201609273382

- Difficulty date: September 27, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 83,598 hours, 29,319 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING ENGINE SHUTDOWN WE RECEIVED A FIRE WARNING IN THE LOWER FORWARD CARGO COMPARTMENT.  FIRED THE AGENT.  THERE WAS NO EVIDENCE OF A FIRE/SMOKE IN THE FWD LOWER COMPARTMENT.  THERE WAS A OVERVOLTAGE MSG IN THE EPCU CURRENT FAULTS.  FIREX DISCHARGE SQUIB MPN: 876296-3 CPN: 0028922.
